# SDR HALA2011120900575

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,614 hours, 32,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT FOUND LT SIDE AFT 3 EXTERIOR EMERGENCY LIGHTS WOULD NOT TEST.  TROUBLESHOT AND FOUND BLOWN BATTERY PACK FUSE, AFT LT BATT PACK.  R & R FUSE REF MM 33-50-00, OPS CK GOOD.
